Disjointly non-singular operators on Banach lattices

  1. González, M. 1
  2. Martínez-Abejón, A. 2
  3. Martinón, A. 3
  1. 1 Universidad de Cantabria
    info

    Universidad de Cantabria

    Santander, España

    GRID grid.7821.c

  2. 2 Universidad de Oviedo
    info

    Universidad de Oviedo

    Oviedo, España

    GRID grid.10863.3c

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revue:
Journal of Functional Analysis

ISSN: 1096-0783

Année de publication: 2021

Volumen: 280

Número: 8

Type: Article

Exporter: RIS
DOI: 10.1016/j.jfa.2021.108944 SCOPUS: 2-s2.0-85100104851 GOOGLE SCHOLAR
La source de données: Scopus